Will Intelence Help Me
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
University of Chicago HospitalsIt's not possible for me to give you a well-informed answer on the basis of the information that you have provided. In an earlier case today, I noted that the more complex a regimen and past treatment regimen, the less likely it is that I... Read more »
North Shore University HospitalYou have obviously researched this very well. You do not mention whether or not any of your earlier treatments included medications that might be more likely associated with fat loss (such as zidovudine, stavudine, didanosine or zacitabine). These... Read more »
University of Minnesota, School of MedicineEtravirine + Truvada + AZT would be an unusual regimen for which there is little to no published data. though it may well work to suppress HIV in some patients. rarely pxs will have a severe degree of weight gain from a particular HIV regimen-not... Read more »
University of Minnesota, School of MedicineThere is yet little data on once a day dosing for etravirine. Though the etravirine + Truvada option may be reasonable, other choices to consider (with more data available supporting the safety of a switch in absence of known drug resistance) would... Read more »
Connect With Others
Posted by laguy38vI started on Intelence over 8 days ago and I broke out in a rash all over my body. My Doctor wants me to continue and see if the rash will go away once my body gets use to the new drug. Has anyone had the same problem?
He put me on presnisone to help... Read more »
Posted by nevereasy, 2 RepliesAnyone taking these two drugs together? One or the other?. I seem to be extremely fatigued and weak. Additionally I am off balance also have a marked increase in my need to take a lorazapam ( anti anxiety) . Anybody else have any of these problems? ... Read more »
Posted by laguy38v, 2 RepliesHi has anyone had a rash because of it and if so did it finally go away?
I have a horrible rash after 8 days and my Doctor wants me to stay on it with the hope it will go away.
Thank you for any information. Read more »
Posted by Monchhichi, 1 ReplyAre there any side effects that you have been noticing? My husband just started these at the beginning of April and he is having one side effect that is not listed as a possible side effect of either med. They both have the basic side effects... Read more »
Guides for People With HIV